Journal article icon

Journal article

Some finiteness results for Calabi-Yau threefolds

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S002461079900808X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
60
Issue:
3
Pages:
689-699
Publication date:
1999-12-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:3210fcc5-0b8a-40b8-8b68-6fdcb7cc56b7
Source identifiers:
12613
Local pid:
pubs:12613

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP